Diazepam withdrawal after short term use?
- 14 Apr 2017 by Rega
- 14 April 2017
- depression, anxiety, diazepam, withdrawal, prescription, tapering
I have been prescribed diazepam for the past 5 weeks at 15mg per day... I suffer anxiety and depression... I am looking at tapering off the diazepam as I have been there before and don't want to become so dependent upon it this time
Any advise or experience would be great fully received
I don't constantly take all 15 per day so am I throwing myself in and out of withdrawal?
Rega, this amount of diazepam should not be too tough on you in just 5 weeks, your the best at how you feel. you could start by 2 or 2 and 1/2 tablets for a week, then 2 daily for 7 to 10 day. 1 and 1/2 daily for a week or so then one daily for a week then 1/2 daily for a week and stop. or if any problems talk to your doctor about the amount of time you have been on this you should be able to even do it like replace each tablet with 1/2 as needed and see how your system goes with it if you don't notice lots of confusion or sweating etc you should be just fine. good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2014 • 3 answers
Posted 2 Dec 2014 • 2 answers
Posted 28 Jun 2016 • 1 answer
Posted 31 Jul 2017 • 1 answer
Posted 12 Oct 2017 • 0 answers